MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SURETEK?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SURETEK?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-4605-C
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the deep brain stimulation (dbs) implant procedure, a portion of the locking cap on the burr hole cover broke off when the physician attempted to close the door.The burr hole cover was replaced, allowing the procedure to be completed successfully and the patient was doing well postoperatively.It was later confirmed that the lead stylet had not been removed before the slider was locked in place.
 
Additional Manufacturer Narrative
This device was received and is currently undergoing technical analysis.The investigation is not yet complete.A supplemental report will be submitted once the results are available.A review of the manufacturing records associated with this device indicated that it was successfully processed according to requirements.The dhr did not identify any manufacturing process-related non-conformances, scrap, or rework performed during production that could have caused or contributed to this event.The dhr review ensures each device meets required specifications and associated testing prior to release for distribution/sale.
 
Event or Problem Description

Brand Name
SURETEK?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24405063
Report Number3006630150-2026-01032
Device Sequence Number8168379
Product Code NHL
UDI-Device Identifier08714729820819
UDI-Public(01)08714729820819(17)270716(10)36916163
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDB-4605-C
Device Catalogue NumberDB-4605-C
Device Lot Number36916163
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/02/2026
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexMale